UM  > Faculty of Science and Technology  > DEPARTMENT OF MATHEMATICS
A fast numerical method for block lower triangular Toeplitz with dense Toeplitz blocks system with applications to time-space fractional diffusion equations
Huang, Yun-Chi; Lei, Siu-Long
2017-11
Source PublicationNUMERICAL ALGORITHMS
ISSN1017-1398
Volume76Issue:3Pages:605-616
Abstract

Based on the circulant-and-skew-circulant representation of Toeplitz matrix inversion and the divide-and-conquer technique, a fast numerical method is developed for solving N-by-N block lower triangular Toeplitz with M-by-M dense Toeplitz blocks system with complexity and storage. Moreover, the method is employed for solving the linear system that arises from compact finite difference scheme for time-space fractional diffusion equations with significant speedup. Numerical examples are given to show the efficiency of the proposed method.

KeywordBlock Lower Triangular Toeplitz Matrix With Dense Toeplitz Blocks Circulant-and-skew-circulant Representation Of Toeplitz Matrix Inversion Divide-and-conquer Strategy Fast Fourier Transform Time-space Fractional Partial Differential Equations
DOI10.1007/s11075-017-0272-6
URLView the original
Indexed BySCIE
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000413805400001
PublisherSPRINGER
The Source to ArticleWOS
Fulltext Access
Citation statistics
Cited Times [WOS]:10   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF MATHEMATICS
AffiliationUniv Macau, Dept Math, Macau, Peoples R China
First Author AffilicationUniversity of Macau
Recommended Citation
GB/T 7714
Huang, Yun-Chi,Lei, Siu-Long. A fast numerical method for block lower triangular Toeplitz with dense Toeplitz blocks system with applications to time-space fractional diffusion equations[J]. NUMERICAL ALGORITHMS,2017,76(3):605-616.
APA Huang, Yun-Chi,&Lei, Siu-Long.(2017).A fast numerical method for block lower triangular Toeplitz with dense Toeplitz blocks system with applications to time-space fractional diffusion equations.NUMERICAL ALGORITHMS,76(3),605-616.
MLA Huang, Yun-Chi,et al."A fast numerical method for block lower triangular Toeplitz with dense Toeplitz blocks system with applications to time-space fractional diffusion equations".NUMERICAL ALGORITHMS 76.3(2017):605-616.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Huang, Yun-Chi]'s Articles
[Lei, Siu-Long]'s Articles
Baidu academic
Similar articles in Baidu academic
[Huang, Yun-Chi]'s Articles
[Lei, Siu-Long]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Huang, Yun-Chi]'s Articles
[Lei, Siu-Long]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.